# SDR AALA20140412008

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 44,510 hours, 7,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING INTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT HAND OVERWING INTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
